# SDR IPXA2022071284112

- Difficulty date: June 29, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 39,221 hours, 19,579 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N35319
- Part serial: NA
- Condition: Dented
- Location: Sta 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1RH FUSELAGE SKIN FROM STA 1540-1580, S-28R TO S-29R HAS DENT FOUND TO BE OUT OF LIMITSACCOMPLISHED REPAIR IAW SRM 53-00-01-2R-29, PER SRM 53-60-01-2R
